# SDR S2YA05073

- Difficulty date: November 4, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- Engine: Pwa PW306B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: ALT3524
- Condition: Inoperative
- Location: Rt Ac
- Part time: 1,189 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THECREW CALLED FOR A MX CONSULT SINCE THE RT ALTERNATOR (AC GENERATOR) FAILED IN FLIGHT.  THE CREW AT MX REQUEST PERFORMED AN AIR-TURN-BACK.  MX REPLACED THE RT ALTERNATOR AND RETURNED THE AC TO SERVICE.  (K)
